# SDR 08FDEA00429

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795405A
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, I/B FLAP, I/B TRACK AFT FAIRING SKIN CRACKED OUT ON TOP SIDE I/B OF AFT ATTACH BOLT, BOLT MOUNT CUTOUT.  REPLACED FAIRING WITH SERVICEABLE UNIT.  NR 4 TRACK POSITION.  INSTALLATION ACCOMPLISHED ON WORK CARD NR 75C001-01. THIS IS CLASSIFIED AS A MINOR REPAIR.
